How To Deal With The Symptoms Of Stomach Acid And Constipation

Illustration of How To Deal With The Symptoms Of Stomach Acid And Constipation
Illustration: How To Deal With The Symptoms Of Stomach Acid And Constipation 333oee3bik6e1t8q4y139009mcg-wpengine.netdna-ssl.com

Hello, I am 26 years old, I have experienced symptoms of gastric acid in a week which are flatulence, upper abdomen and chest heat, and shortness of breath when lying down. I drink liquid Polysilane for a week, and my symptoms improve. But sometimes I still relapse and my neck and jaw feel stiff, so I decide to go to the clinic. after I took medicine from the doctor for 2 days, I experienced constipation with hard feces making it difficult to defecate, and to have to use hands to help remove the stool. for the next step what should I do huh? Can I take laxatives while I take the medicine given by the doctor? Thanks in advance, greetings

1 Answer:

Hello!
 Thank you for using the HealthReplies.com consulting service
 We understand the concerns that you feel

Polysilane is a drug that contains 200 mg of aluminum hydroxide, 200 mg of magnesium hydroxide, and 40 mgsimethicone which functions to treat symptoms of stomach disorders such as abdominal pain, bloating, nausea and vomiting.

Gastric disorders such as dyspepsia syndrome, gastritis, gastric ulcers, and acid reflux (gastroesophageal reflux) can trigger complaints of pain in the pit of the stomach, stinging, nausea accompanied by stomach discomfort. The disease generally arises from poor food consumption, unhealthy lifestyles, to psychological influences such as stress, anxiety, anxiety and fatigue.

Polysilane can trigger side effects such as nausea, vomiting, constipation, diarrhea, muscle weakness, drug allergic reactions and disorders of the nervous system.

Related to the constipation that you experience, the condition can be influenced by the drugs you consume or from a bad lifestyle. Some types of drugs can trigger constipation / difficult bowel movements. Other factors such as lack of fibrous food, lack of fulfillment of fluid requirements and lack of physical activity can trigger difficulty in defecation.

To help reduce the complaints you feel, you can take laxatives even though you are currently taking medication for stomach disorders prescribed by your doctor. You do not need to worry when taking these drugs. Make sure you take the medicine according to the recommended dosage. When in doubt, you should consult with a doctor directly to get the appropriate information.
 Make sure you consume foods that contain high fiber such as vegetables and fruit, as well as other types of food. Fill your body's fluid needs every day and do regular physical activity.
 Thus the information we can convey, hopefully helps

: by

Related Question

The Left Abdomen Feels Hard During 6 Weeks Of Pregnancy?

The Left Abdomen Feels Hard During 6 Weeks Of Pregnancy?

(6 months ago)

Hello, I am 6 weeks pregnant, the organ in the lower left abdomen feels hard when held, the feeling does not hurt, but makes me uncomfortable. What kind of pain is that? Is it affe... Read more

The Cause Of The Fishy Smell In Sick People Who Have Long Been Lying.?

The Cause Of The Fishy Smell In Sick People Who Have Long Been Lying.?

(4 months ago)

Tonight, sorry to tell a little, my grandfather was sick and could not do anything, could only lie down, more or less 6 months already. Perhaps due to the factor of prolonged lying... Read more

Fish Eye In Pregnant Women.?

Fish Eye In Pregnant Women.?

(3 months ago)

..from the beginning of pregnancy my palms appear like fish eyes / warts are getting more and more growing, I try to buy a drug diapotik but contraindicated in pregnant women. my q... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *